View Full Version : Indo/Chromo sides...

07-14-2013, 03:18 PM
Hello everyone, I just joined the site last week and have kind of been lurking around here for a while. I have been on the indo/chromo regimen for about 8 days now. I'm having side effects that I haven't seen listed anywhere for it. I have been getting pretty fatigued throughout the entire day. I apply it at night and then the next day I feel pretty tired throughout until right before bed when I actually think some of the effects are wearing off. Anyone else had any similar side effects? It feels very similar to when I was on Fin (had to get off because of the fatigue)

I was wondering exactly what this combo is attacking? Is there any other supplement I can take along with this regimen to maybe help curb some of the sides? I don't feel as out of it as I was on Fin, but it really effects my mood where it's not completely dictating how I act, but it's certainly makes noticeable changes.

I really want to stick something out for a while and in these 8 days I actually feel like it may be doing some good. I know it's too early to tell anything, but it just seems like something that could help. I gotta curb these sides though!

07-14-2013, 04:06 PM
No fatigue here. Maybe try it every other day for a while?

07-15-2013, 02:25 PM
Actually...I got that side effect too, but I haven't said anything cause I thought I only imagine this. It does feel weird and actually I got some weird feeling in chest too.
Don't get panicked, it's just me.
I hope it will go away, and worst case I got 100 pills of Cetirizine, which sounds like a good option to try too.

07-15-2013, 02:52 PM
this is my 3rd day of indomethacin . 1 application daily with minox .
.5 Ml is the dropper and rub it in . Slightly tingly and warm for the first 10 minutes , then feels fine .